MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. DURAMAX®; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC. DURAMAX®; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H787103028045/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The customer returned three unopened duramax trays part number h787103028045/a and lot number i3072554 for investigation due to a device malfunction (failed split).A visual inspection of the returned units noted no damages were observed.The split test was performed on all three sheaths and the sheaths split evenly.The devices performed as intended and was manufactured per merit medical specifications.The device history record showed that the lot was released accomplishing all quality standard requirements.There was no deviation and non-conforming reported during the manufacturing of this product.Since the sheaths arrived in intact condition, splitted and performed as intended, therefore the root cause remains unknown.
 
Event or Problem Description
The customer reports that the peel away sheath would not peel properly resulting in opening additional supplies.There was no patient injury.

Brand Name
DURAMAX®
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24673896
Report Number1721504-2026-00172
Device Sequence Number16042269
Product Code MSD
UDI-Device Identifier00884450786161
UDI-Public00884450786161
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K101843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH787103028045/A
Device Lot NumberI3072554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown